MathSciNet Relay Station
MathSciNet bibliographic data
MR1879012 (2002j:20018) 20C20
Boltje, Robert; Külshammer, Burkhard Monomial resolutions of trivial source modules. J. Algebra 248 (2002), no. 1, 146–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement